# SDR HNAA2019030600061

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 40,866 hours, 27,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  636  33-51  0022920  04MAR19  RIC  CLOSE SERVICE DOOR EXIT IDENTIFIER EMERGENCY LIGHT, ROW 1+ 2 FLOOR PROXIMITY EMERGENCY LIGHT STRIP AND COCKPIT STEP EMERGENCY EXIT IDENTIFIER EMERGENCY LIGHT INOP 27625 00 NGR FACT  04MAR19  10:14  RIC R/R #200 INVERTER IAW 33-50-11-00/400-801-A.
